# SDR SWAA2013030613381

- Difficulty date: February 27, 2013
- Submitted: March 7, 2013
- Operation: Air carrier
- Aircraft: N495WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 33869
- Aircraft time: 29,862 hours, 17,327 cycles
- System (JASC): 5610 · Flight Compartment Windows
- Part: Window
- Part number: 1414880
- Condition: Cracked
- Location: Cockpit
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLIGHT DECK NR 1 LEFT WINDOW IS CRACKED IN UPPER LEFT CORNER.  REPAIRED WINDOW PER EA.
